MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION OCCLUSION BALLOON CATHETER; CATHETER, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION OCCLUSION BALLOON CATHETER; CATHETER, PERCUTANEOUS
Model Number 27775
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/08/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the balloon burst.Vascular access was obtained via femoral artery.The target lesion was located in the visceral area.An occlusion balloon catheter was selected for use.During the procedure, the balloon was advanced through an 8f sheath to occlude the vessel.However, it burst upon first inflation at 10atm within 30 seconds.The device was removed along with the wire assembly and completed the procedure with another of same device.No complications reported and patient was stable post procedure.

Brand Name
OCCLUSION BALLOON CATHETER
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORK LIMITED
model farm road
cork
EI  
Manufacturer Contact
jay johnson
two scimed place
maple grove, MN 55311
7634942574
MDR Report Key14442587
Report Number2134265-2022-05340
Device Sequence Number6417916
Product Code MJN
UDI-Device Identifier08714729112495
UDI-Public08714729112495
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K132990
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/24/2023
Device Model Number27775
Device Catalogue Number27775
Device Lot Number0027895098
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/25/2022
Initial Report FDA Received Date05/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/24/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age49 YR
Patient SexMale
Patient Weight72 KG